Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jleigh333

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jleigh333

  • Rank
    New Member
  1. There is ALWAYS hope! I wish I could post some pictures of what I looked like three months ago and what I look like now.
  2. I am in my third month of accutane and it has worked like a miracle! The side effects I have experienced are back pain, hip pain, chapped lips, excema on my arms and sensitivity to the sun. Aveeno and cetaphil products work really well for dry skin. Regular chap stick will not work. Use either Neosporin chapstick or regular vaseline. Both work really well. You need to apply it several times a day. It gets better after the first couple of months. It is definitely worth going through the side effe
  3. I am in my third month of accutane, which has been an absolute miracle for my skin, but starting about 6 weeks ago by back and hips began to get really achy. It is the worst in the mornings, to where it's hard to get out of bed. My hips seem to pop a lot and they hurt. I feel like an old woman! Has anyone experienced this?
  4. I am on my third month of accutane and you should NOT use proactive while on accutane. The accutane is extremely strong and will dry you out. I use cetaphil facial cleanser and moisturizer as recommended by my doctor and it works very well. Good luck!
×